# SDR SWAA2022020189251

- Difficulty date: September 14, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- Aircraft time: 40,146 hours, 19,743 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL UPPER ANGLE IS CRACKED AT BS 394.5 RBL 9.5 WL 208. / REMOVE DAMAGED INTERCOSTAL ANGLE & INSTALLED NEW ANGLE AT B.S. 399.5 RBL 9.5 WL 208 IAW DWG 143A5400; SRM 51-40-05-0G-0; SRM 51-40-02-0G-0
